# SDR ASAA0280062

- Difficulty date: March 4, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 1001191
- Part serial: 0667
- Condition: Discharged
- Location: Fwd Pax Entry
- Part time: 40,498 hours, 25,404 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OAK - DURING LINE CHECK, FOUND PORTABLE EMERGENCY LIGHT TO BE INOPERATIVE.  REPLACED PORTABLE LIGHT.  OP TESTED OK.  (M)
